# SDR AALA202506181962

- Difficulty date: June 9, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 39,309 hours, 16,822 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT IS SAYING THE NUMBER 1 OVEN HAS A BURNING SMELL WHEN USED.   REMOVE AND REPLACE NUMBER 1 OVEN. PER AMM 25-32-03. OPERATIONAL CHECK GOOD.
